Optimal transportation problem by stochastic optimal control

Type de document :
Article dans une revue
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2008, 47 (3), pp.1127-1139
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00312679
Contributeur : Serena Benassù <>
Soumis le : lundi 25 août 2008 - 15:24:21
Dernière modification le : jeudi 27 avril 2017 - 09:47:14

Identifiants

  • HAL Id : hal-00312679, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

M. Thieullen, T. Mikami. Optimal transportation problem by stochastic optimal control. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2008, 47 (3), pp.1127-1139. <hal-00312679>

Partager

Métriques

Consultations de la notice

36